Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Side effects of Aids or Aids Meds??

my brother was diagnosised full blown aids seven yrs. ago. (he was 51) he has done well to date with meds. he seems to be forgetting things in the past 6 months. we can be on the phone and later during conversation he'll forget something he...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV medications rarely directly cause brain problems or memory loss. One exception is efavirenz (Sustiva or STocrine) which can cause dizziness and confused thinking in some patients particularly in first month of use). HIV can cause a range of... Read more »

side effects of aids treatment

what are the side effects of aids treatment?... Read more »

side effects of aids?

I have a friend of mine that has been very sexually active the past several years and has been... Read more »
Articles
Henry J. Kaiser Family Foundation

Researchers Testing Whether AIDS Drug Regimens Can Be Taken Only Five Days a Week to Cut Costs, Reduce Side Effects

Researchers in Boston and Uganda are exploring the implications of allowing HIV-positive patients to take a break from their medications every weekend, a strategy that could reduce the cost of treating the disease and improve the quality of life for... Read more »
U.S. Centers for Disease Control and Prevention

New Drug Adds to Arsenal Against AIDS

The new HIV drug rilpivirine is safe and effective and has fewer side effects than efavirenz when used in combination therapy, two recent studies found. Used in combination regimens, nevirapine and efavirenz (Sustiva) are equally effective in... Read more »
TheBody.com

No Medication Is Without Side Effects (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . I have made many videos concerning Atripla, the medication that I take for HIV. Any... Read more »
Henry J. Kaiser Family Foundation

AIDS 2010 Follow-Up Coverage: Global HIV/AIDS Funding; HIV/AIDS Studies, Releases

Media outlets continued to reflect on news from the International AIDS Conference-AIDS 2010 , which attracted over 19,000 participants from 197 countries to Vienna last week, according to the conference blog. The Washington Post reports... Read more »
Connect With Others

Tongue problems?? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
Are there any tongue side effects due to HIV? What I mean is, is there a tongue disorder related to ARS? I've heard that Oral Thrush normally occurs in later stages, is that completely true? I have like a zillion BIG bumps on the back of my tongue... Read more »

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

kaletra side effects

Posted by brendaelisa, 4 Replies
Does anybody knows if kaletra's side effect is excesive diharrea.

My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.

He has diabetes is 44 yeras old. and all this is new for us... Read more »

Side effects

Posted by Jenni, 1 Reply
My bf is HIV+ and is worried about the side effects of meds. Can anyone tell me what their experiences have been and with what meds? Read more »